# SDR UIEA2019051504207

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,623 hours, 15,330 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 732591E
- Part serial: 328
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COOLING FAN EXHAUST EICAS MESSAGE DISPLAYED.( MEL 21-58-04-02-01 APPLIED, TRANSFERRED TO MDDR 111661.  LP 1032150 - M2: PERFORMED FIM TASK 21-58 FT 905 TO #40. REMOVED AND REPLACED FWD RACK EXHAUST FAN IAW AMM 21-58-06. OPS CHK GOOD. THIS CLEARS MDDR #111661. MCC ADVISED AND PLACARDS REMOVED. )
